# SDR AALA202409128930

- Difficulty date: September 7, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N557UW
- Make and model: Airbus A321-231
- Aircraft serial: 5269
- Aircraft time: 38,123 hours, 15,592 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: EXCESSIVE PLAY ELEVATOR HINGE ARM END FITTING 4 ON LH HORIZONTALSTABI LIZER. REPLACED ELEVATOR HINGE ARM END FITTING #4 ON LH ELEVATOR IAW AMM 55-16-42-000-001-A AND AMM    55-16-42-400-001-A, REFER TO INDIVIDUAL SIGN OFF ENTRIES FOR WORK STEPS PERFORMED.
